Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On pill. Spotting between periods. Have migraine, feels nauseous, fatigued, frequent urination. Should I go for neurologist advice?

I have been spotting between periods and I am on the pill . I also get migraines, most often around my period but also when I am just spotting. When I get these headaches , I feel nauseous and extremely fatigued. I also seem to urinate a lot with these headaches, although this may be side effect from imitrex? Wondering if I should see my obgyn or neurologist?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, if you do have a history of migraine then in the period of menses the headache becomes very intense at this time it is really necessary to keep your anxiety level very low, you can try any analgesic medicine for this and this would come around no need to see any OGB and neurologist, take care and have nice day.
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor